# SDR AU000110

- Difficulty date: January 5, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOORBEAM UPPER CHORD CORRODED AROUND ANCHOR NUTS IN THE AREABETWEEN RBL20 AND RBL60.
